Compact Mixed Integer Linear Programming Models to the Minimum Weighted Tree Reconstruction Problem

AuthID
P-00M-4QB
3
Author(s)
Fortz, B
·
Oliveira, O
·
Tipo de Documento
Article
Year published
2017
Publicado
in EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, ISSN: 0377-2217
Volume: 256, Número: 1, Páginas: 242-251 (10)
Indexing
Publication Identifiers
Wos: WOS:000384854500023
Source Identifiers
ISSN: 0377-2217
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.